Gerald Jungck
Gerald Jungck
Mathematics Professor Emeritus , Bradley University
Dirección de correo verificada de bradley.edu
Título
Citado por
Citado por
Año
Compatible mappings and common fixed points
G Jungck
International Journal of Mathematics and Mathematical Sciences 9 (4), 771-779, 1986
19221986
Commuting mappings and fixed points
G Jungck
The American Mathematical Monthly 83 (4), 261-263, 1976
12371976
Fixed points for set valued functions without continuity
G Jungck, BE Rhoades
Indian J. pure appl. Math. 29 (3), 227-238, 1998
11071998
Common fixed point results for noncommuting mappings without continuity in cone metric spaces
M Abbas, G Jungck
Journal of Mathematical Analysis and Applications 341 (1), 416-420, 2008
8362008
Common fixed points for noncontinuous nonself maps on nonmetric spaces
G Jungck
FAR EASTERN JOURNAL OF MATHEMATICS AND SCIENCE 4 (2), 199-215, 1996
7481996
Fixed point theorems for occasionally weakly compatible mappings
G Jungck, BE Rhoades
Fixed point theory 7 (2), 287-296, 2006
3642006
Common fixed points for commuting and compatible maps on compacta
G Jungck
Proceedings of the American Mathematical Society 103 (3), 977-983, 1988
3641988
Compatible mappings of type (A) and common fixed points
G Jungck
Math. Japon. 38, 381-390, 1993
3461993
Common fixed point theorems for weakly compatible pairs on cone metric spaces
G Jungck, S Radenovic, S Radojevic, V Rakocevic
Fixed point theory and Applications 2009 (1), 643840, 2009
2232009
Compatible mappings and common fixed points (2)
G Jungck
International Journal of Mathematics and Mathematical Sciences 11, 1970
1951970
Compatible maps and invariant approximations
G Jungck, N Hussain
Journal of Mathematical Analysis and Applications 325 (2), 1003-1012, 2007
1422007
Fixed point theorems in best approximation theory
G.JUNGCK,S.SESSA
Mathematica japonicae 42 (2), 249-252, 1995
1181995
Common fixed point and invariant approximation results for noncommuting generalized (f, g)-nonexpansive maps
N Hussain, G Jungck
Journal of Mathematical Analysis and Applications 321 (2), 851-861, 2006
922006
Some fixed point theorems for compatible maps
G Jungck, BE Rhoades
Internat. J. Math. Math. Sci 16 (3), 417-428, 1993
911993
Fixed points via “biased maps”
G Jungck, HK Pathak
Proceedings of the American Mathematical Society 123 (7), 2049-2060, 1995
791995
Common fixed points of compatible mappings
SM Kang, YJ Cho, G Jungck
International Journal of Mathematics and Mathematical Sciences 13 (1), 61-66, 1990
721990
On generalizations of the Meir-Keeler tpe contraction maps: Correction
G Jungck
J. Math. Anal. Appl. 180, 221, 1993
711993
On a fixed point theorem of Fisher and Sessa
G Jungck
International Journal of Mathematics and Mathematical Sciences 13 (3), 497-500, 1990
531990
A common fixed point theorem of Meir and Keeler type
YJ Cho, PP Murthy, G Jungck
International Journal of Mathematics and Mathematical Sciences 16 (4), 669-674, 1993
361993
Common fixed point theorems for compatible self-maps of Hausdorff topological spaces
GF Jungck
Fixed Point Theory and Applications 2005 (3), 645183, 2005
322005
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20